Topamax can cause itching and erythematous rash in some individuals.Although the main side effects of topamax are slower reflexes, trouble thinking or concentrating, tiredness, poor coordination, and dizziness,yet it has shown itchy skin in some individuals.
I feel that if you are showing any allergic reaction to topamax,pls stop taking it and consult your doctor for a change in prescription.You can take over the counter antihistaminic like benadryl or Claritin for itching.Application of calamine lotion is also soothing.You can apply 1% hydrocortisone cream like dermacort on the itchy areas.If symptoms persist then pls consult your doctor.Oral steroids are needed.
Hope it helps.Take care and pls do keep us posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.